# SDR ASAA2022062138744

- Difficulty date: June 21, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 34,200 hours, 10,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Aft Galley Ceili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ROW 27-30 AREA EMERGENCY LIGHTS INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK S/N 102355 ABOVE CEILING PANEL AT FS 727H+16. OPS CHECKS GOOD IAW B737-900ER AMM 33-51-06-960-805 AND 33-51-06-960-806.
